# SDR DALA2017091206911

- Difficulty date: September 11, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 42,005 hours, 21,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ring
- Condition: Corroded
- Location: Frames 21-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RING, AIR INLET VALVE BETWEEN FRAMES 21 TO 23  IN AFT AVIONIC COMPARTMENT.  REPLACED THE RING AIR INLET VALVE IAW SRM 51-72-11 AND DRAWING D53912684003
